123 SYRUP

each 100 ml contains : active ingredients : paracetamol 3.2 gram . – chlorpheniramine maleate 0.02 gram . Pseudophedrine HCL 0.3 gram .

10.50 EGP

Purchase this product now and earn 11 Points!

123 SYRUP; pseudoephedrine, paracetamol, respiratory tract agents .

ACTIVE-INGREDIENT OF 123 SYRUP

each 100 ml contains : active ingredients : paracetamol 3.2 gram . – chlorpheniramine maleate 0.02 gram . Pseudophedrine HCL 0.3 gram .

INDICATION OF 123 SYRUP

1,2,3 provides effective relief from . – runny noses .- blocked noses and sinus .- sneezing .- watery , itchy eyes . – sinus pain .- fefer, headache , body aches & pain .1,2,3 contains a combination of three medicines : pseudophedrine hydrochlorid , chlorpheniramine maleate and paracetamol. pseudoephedrine hydrochloride belongs to a group to medicines called sympathomimetic decongestants , it works by reducing congestion in the upper respiratory tract , including the nose , nasal passages and sinuses , making it easier to breathe .

chlorpheniramine maleate belongs to a group of medicines called ‘ antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine . histamine is produced by the body in response to foregin substanced that the body is allergic to . paracetamol works to stop the pain messages from getting through to the brain , it also acts in the brain to reduce fever . ask your pharmacist or doctor if you have any questions about this medicine . your pharmacist or doctor may have given it for another reason .

DOSAGE OF 123 SYRUP

Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box .

The recommended dose is : –

for children : from 6 years to 12 years : 10 ml every 4-6 hours . Take your dose every 6 to 8 hours , when necessary . Do not take more than the recommended dose . Do not take more than 8 tablets in 24 hours . Pseudoephedrine sensitive individuals should take the last dose a few hours before bed time if you are sensitive to the effects of pseudoephedrine , you may experiences if you take it just before going to bed . swallow the tablet with a glass of water . do not crush or chew the tablet before swallowing . – adults : take 1,2,3 tablets for a few days at a time unless your doctor tells you to take it for longer , children 12 years & over : give 1,2,3 tablets to children for up to 48 hours unless a doctor has told you to give it for longer .

OVER-DOSAGE OF 123 SYRUP

immediately telephone your doctor or go to accident and emergancy at the nearest hospital . If you think that you or anyone else may have taken too many 1,2,3 . Do this even if there are no signs or discomfort or poisoning . You may need urgent medical attention .

CONTRA-INDICATION OF 123 SYRUP

do not take 1,2,3 if you have an allergy to : – any medicine containing pseudoephedrine , paracetamol , chlorpheniramine maleate or other antihistamines .- any of ingredients listed at the end of leaflet some of the symptoms of an allergic reactions may include shortness of breath , wheezing or difficullty breathing , swelling of the face , lips , tongue or other parts of the body rash , itching or hives on the skin .

STORAGE OF 123 SYRUP

Store at temperature not exceeding 30 °C. IN A DRY PLACE . Keep it where children cannot reach it .
PACK OF 123 SYRUP

123 SYRUP MANUFACTURED BY
MANUFACTURED BY THE TENTH OF RAMADAN FOR PHARMACEUTICAL INDUSTRIES AND DIAGNOSTIC REAGENTS ( RAMEDA) FOR HIKMA PHARMA S.A.E – 6 TH OF OCTOBER CITY – EGYPT .

https://www.drugs.com/search.php?searchterm=Paracetamol&a=1

https://www.drugbank.ca/drugs/DB00852

https://www.gardeniapharmacy.com/category/medicine-2/

Form

Gender

How to use

1 review for 123 SYRUP

  1. karim

    Very sweet in treating colds and flu for children

Add a review

Your email address will not be published.

Shopping Cart
Don`t copy text!
Scroll to Top